Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Getting headache, sore lips, heavy periods, joint pain and yeast infection. Worrisome

I know that one can only know the truth by testing I tested negative early January 2011 together with my partner, since then I ve experienced a ton of things. fluctuating weight, headaches, tiredness, tingling in legs, had sore lip and purple for a time, heavy periods, joint pains, yeast infection . I m now hearing the same complaints from my husband, he had night sweat for 1 night. I also had an ESR reading of 55 a few days after a reading of 40. My partner had another test done a year after with a negative result. I m so scared.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The rise in ESR and the symptoms that you are having could be related to a chronic infection or an inflammatory process going on. It could be due to arthritis also. Further evaluation is recommended for diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor